Pacific Journal of Mathematics

Crawley's problem on the unique $\omega $-elongation of $p$-groups is undecidable.

Charles Megibben

Article information

Source
Pacific J. Math., Volume 107, Number 1 (1983), 205-212.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102720748

Mathematical Reviews number (MathSciNet)
MR701817

Zentralblatt MATH identifier
0521.20035

Subjects
Primary: 20K10: Torsion groups, primary groups and generalized primary groups
Secondary: 03D35: Undecidability and degrees of sets of sentences 03E35: Consistency and independence results 20A15: Applications of logic to group theory

Citation

Megibben, Charles. Crawley's problem on the unique $\omega $-elongation of $p$-groups is undecidable. Pacific J. Math. 107 (1983), no. 1, 205--212. https://projecteuclid.org/euclid.pjm/1102720748


Export citation

References

  • [1] B. Charles, /fcfe das groupes abeliens primaires de type < , Ann. Univ. Saraviensis, IV, 3 (1955), 184-199.
  • [2] P. Crawley, Abelian p-groups determined by their Ulm sequences, Pacific J. Math., 22 (1967), 235-239.
  • [3] P. Eklof, Whitehead's problem is undecidable, Amer. Math. Monthly, 83 (1976), 775-788.
  • [4] P. Eklof, omological algebra and set theory, Trans. Amer. Math. So, 227 (1977), 207-225.
  • [5] L. Fuchs, Infinite belian Groups, Volumes I & II,Academic Press 1970 and 1973.
  • [6] L. Fuchs, Vector spaces with valuation, J. Algebra, 35 (1975),23-38.
  • [7] P. Hill, The covering theorem for upper basic subgroups, Michigan Math. J., 18(1971), 187-192.
  • [8] P. Hill and C. Megibben,Extending automorphisms and lifting decompositions in abelian groups, Math. Ann., 175 (1968), 159-168.
  • [9] P. Hill and C. Megibben, On direct sums of countable groups and generalizations, Etudes sur les groupes Abeliens, ed. B. Charles, Dunod, Paris, 1968, 183-206.
  • [10] R. Jensen, Thefine structure of the constructive hierarchy, Ann. Math. Logic,4(1972), 229-308.
  • [11] C. Megibben, Generalized pure injectivity in the constructible universe, Rocky Moun- tain J. Math., 12 (1982),557-560.
  • [12] R. Nunke, Uniquely elongating modules, Symposia Math., 13 (1974),315-330.
  • [13] F. Richman, Extensions of p-bounded groups, Arch, der Math., 21 (1970),449-454.
  • [14] R. Warfield, The uniqueness of elongations of abelian groups, Pacific J. Math., 52 (1974), 289-304.